Since I had a very severe allergic reaction to meloxicam, had a stroke, paralize for a week, no use of arms or legs, the doctor started me on prednizone, and now all foods and liquids taste like metal. Why?
Prednisone reduces inflammation. Your hips are inflamed. Probably a touch of worn out joints. Pain management works quite well,on prednisone until you reach your personal threshold. Let your doctor know about this. They can give you proper exercise or medication for those hips. Be very careful not to take anything the doctor has not prescribed. Nothing over the counter until the doctor approves it. Ok? You had a serious stroke and am glad you are getting better. Hope you stay well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Mar 2012 • 1 answer
Posted 22 Apr 2013 • 2 answers
Posted 7 Aug 2013 • 4 answers
After stopping my 2nd 7 day round of prednisone (prescribed for a severe allergic reaction), the top
Posted 4 Mar 2014 • 1 answer
I have been prescribed prednisone for a non-allergic reaction to penicillin and have a tapering off?
Posted 24 Sep 2014 • 2 answers